# SDR IPXA11568263

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 265,831 hours, 8,103 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CK RT WING NR 7 SLAT WEDGE LOWER SURFACE INBD T/E CHAFED.    REPAIRED USING HOT BOND IAW SRM 51-70-10-2R.
